# SDR UIEA200700351

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 80,646 hours, 16,068 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Dented
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE EXHAUST NOZZLE EXTERIOR SKIN DENTED AT 0700 TO 0900.  NDT CHECKED NIL CRACK DENT AREA WITHIN LIMIT AMM 78-11-01 PAGE 601.
